Header menu link for other important links
New bounds on the Ramsey number r(Im,Ln)
F. Ihringer, , T. Weinert
Published in Elsevier B.V.
Volume: 344
Issue: 3
We investigate the Ramsey number r(Im,Ln) which is the smallest natural number k such that every oriented graph on k vertices contains either an independent set of size m or a transitive tournament on n vertices. Continuing research by Larson and Mitchell and earlier work by Bermond we establish two new upper bounds for r(Im,L3) which are paramount in proving r(I4,L3)=15<23=r(I5,L3) and r(Im,L3)=Θ(m2∕logm), respectively. We furthermore elaborate on implications of the latter on upper bounds for r(Im,Ln). © 2020 Elsevier B.V.
About the journal
JournalData powered by TypesetDiscrete Mathematics
PublisherData powered by TypesetElsevier B.V.
Open AccessNo